# SDR ASOA20131014184

- Difficulty date: October 14, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 21,195 hours, 13,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED  EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE INSPECTED AND OPERATIONALLY TESTED EMERGENCY LIGHTS WITH NO DEFECTS NOTED, AND ACFT APPROVED FOR RETURN TO SERVICE.
